Open Access
2014 On Certain Subclass of Harmonic Starlike Functions
A. Y. Lashin
Abstr. Appl. Anal. 2014(SI07): 1-7 (2014). DOI: 10.1155/2014/467929


Coefficient conditions, distortion bounds, extreme points, convolution, convex combinations, and neighborhoods for a new class of harmonic univalent functions in the open unit disc are investigated. Further, a class preserving integral operator and connections with various previously known results are briefly discussed.


Download Citation

A. Y. Lashin. "On Certain Subclass of Harmonic Starlike Functions." Abstr. Appl. Anal. 2014 (SI07) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 1317.30016
MathSciNet: MR3198195
Digital Object Identifier: 10.1155/2014/467929

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI07 • 2014
Back to Top